Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

January 24, 20196 counties in New Jersey; Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jan 24, 2019, 1:13 PM EST for 6 counties in New Jersey; Philadelphia County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 24, 2019, 1:13 PM EST (18:13 UTC)
Expired
Jan 24, 2019, 1:45 PM EST
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

Counties Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 740 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
740 m²/s²
0-3 km storm-relative helicity
752 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WWUS81 KPHI 241813
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
113 PM EST THU JAN 24 2019

NJZ008>010-012-013-015>019-022-027-PAZ071-104-106-241845-
Salem-Camden-Atlantic-Southeastern
Burlington-Mercer-Morris-Hunterdon-Northwestern Burlington-Western
Monmouth-Somerset-Middlesex-Gloucester-Lower Bucks-Eastern
Montgomery-Philadelphia-
113 PM EST THU JAN 24 2019

...A LINE OF SHOWERS WILL AFFECT CAMDEN...MERCER...SOMERSET...WEST
CENTRAL ATLANTIC...NORTHEASTERN SALEM...SOUTHEASTERN MORRIS...
SOUTHEASTERN HUNTERDON...GLOUCESTER...NORTHWESTERN BURLINGTON...
MIDDLESEX...SOUTHWESTERN MONMOUTH...EAST CENTRAL MONTGOMERY...
SOUTHEASTERN BUCKS AND PHILADELPHIA COUNTIES...

At 112 PM EST, radar indicated showers were located along a line
extending from near Mendham to near Swedesboro. Movement was east at
25 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Philadelphia, Trenton, Camden, Vineland, New Brunswick, Perth Amboy,
Morristown, Somerville, Gloucester City, Somerset, Edison, Cherry
Hill, Old Bridge, Bensalem, East Brunswick, Evesham, Bridgewater,
South Brunswick, Sayreville and Mount Laurel.

LAT...LON 3949 7494 3956 7505 3954 7508 3964 7539
      3985 7526 3987 7521 3987 7524 4088 7459
      4087 7433 4082 7434 4079 7437 4076 7438
      4075 7436 4067 7446 4066 7445 4065 7440
      4060 7446 4060 7422
TIME...MOT...LOC 1812Z 282DEG 22KT 4081 7457 3970 7529 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 24, 12:42 PM EST, 31 minutes earlier.

Area forecast discussion, Jan 24, 12:42 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1242 PM EST Thu Jan 24 2019

.SYNOPSIS...
A surface low in southern Quebec will lift northeast today, and a
cold front extending to its south will move through the Mid-Atlantic
and offshore by this evening. Another low in the Great Lakes tonight
will move into southeast Canada, allowing a reinforcing cold front
to move through the area on Friday. High pressure builds into the
eastern U.S. this weekend. Another cold front moves through the
region Sunday night and Monday, but may return as a warm front on
Tuesday. Another surface low will move from the Great Lakes to the
Northeast by the middle of next week, with an attendant cold-frontal
passage anticipated for the Mid-Atlantic.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Mid day update: The initial front is just moving into the
Delaware Valley. Consequently, the window for gusts above 40kt
has all but closed. Therefore, took the wind advisory down
across the area. Some gusty winds may still be possible if
deeper showers develop, but if that develops, it will be covered
by an SPS.

Previous discussion...

Rain is beginning to pick up across the area, especially west of the
Fall Line. Have tweaked PoPs through 6 am to account for latest
trends.

Forecast is mostly on track for a heavy rain/strong wind event
today. Made some minor edits to the forecast, but the general setup
looks similar to past forecasts. The main change was a somewhat
slower progression of the cold front through the area, which results
in slightly higher QPF than previous forecasts.

A strong surface low in Quebec will lift northeast today, with a
south-southwest extending cold front sweeping through the Northeast
and Mid-Atlantic during the day. Very strong low-level warm/moist
advection will occur in advance of the front, with sustained/deep
large-scale lift aided by the presence of the right-entrance region
of an anticyclonic and intense (180+-kt) 250-mb jet streak and
differential cyclonic vorticity advection downstream of a
deep/strong midlevel trough reaching the Appalachians by 12z. With
an unusually moist troposphere (PWs ~1.5 inches by mid-morning; off-
the-charts climatologically), a period of moderate to heavy rain
appears probable across the whole area this morning into the early
afternoon. Hi-res models continue to simulate, nearly universally, a
fairly intense, frontally-forced line of convection embedded within
the broader shield of rain. Instability looks meager at best, so
lightning will be scarce and possibly nonexistent.

The bigger story will be the heavy rain rates within the shield of
rain, particularly with the aforementioned frontally-forced line.
With consensus model QPF generally 1-1.5 inches (slightly higher
north of I-78), suspect most of this rain will occur in a 1-3 hour
period. Given the cold ground, wet antecedent conditions, and
responses to previous events (which were longer-duration lighter-
rain-rate events), a few instances of urban and small-stream
flooding look probable within the current flood watch. Cannot rule
out an instance or two of flash flooding, given the convective look
to the precipitation just in advance of the front. The primary
limitation is the progressive nature of the precipitation/line.
Given that precipitation is struggling to develop well downstream of
the front so far tonight (allowing for saturation of soils before
the main event), the progressive nature of the front may preclude a
more widespread flood threat. However, models are trending a little
slower with the frontal passage, so this limitation may be countered
to some degree.

The other issue will be the winds, both in advance of the front and
with its passage. Mixing will continue downstream of the front this
morning, with models hinting at widespread gusts 35-45 mph with a
few gusts higher than that. Hi-res models look overdone (a result of
a systematic bias of mixing too readily in these flow regimes), but
the strength of the low-level jet (50-80+ kts) certainly suggests
the possibility of some stronger wind gusts. My suspicion, however,
is the strongest wind gusts will occur with and just in advance of
the frontally-forced line of precipitation, with negative buoyancy
effects allowing for enhanced downward momentum transfer. Whatever
the causal mechanisms, strong wind gusts for a time are a good bet,
with the current wind advisory unchanged at this time.

Temperatures will continue to surge in advance of the precipitation,
but the cold front will move through during the afternoon, with
temps/dews falling thereafter. Winds will switch to the northwest
and may continue to be gusty for a time. Precipitation should shut
off quickly upstream of the front, but may linger in the far
northern CWA a little longer, where switchover to some snow showers
cannot be ruled out (though this probability looks lower than at
this time yesterday).

Used a heavy dose of hi-res model guidance for temperatures through
the day, as statistical/bias-corrected guidance is expected to
verify poorly in such a rapidly-changing meteorological regime.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Secondary low pressure develops just to our east/northeast tonight
while lifting into New England. The cold front will be well offshore
this evening, with northwest winds diminishing fairly steadily
overnight. An upstream low in the Great Lakes will pivot
northeastward to far southwest Quebec by 12z Friday, as an attendant
vort max reaches New York/Pennsylvania. The strongest lift with this
system will be well north and west of the area (through the end of
the period), so expecting dry conditions across the CWA (though
cannot completely rule out some flurries in the southern Poconos).

Temperatures will be dropping, which will be rather unwelcome to
those who appreciated the brief warm spell. Went on the colder side
of guidance, though not by much since I am expecting winds to stay
somewhat elevated. Lows should be in the 20s basically everywhere,
except near the coast, where low 30s are forecast. Temps may be
colder than forecast in the Pine Barrens and rural locations
northwest of Philly if winds become light/variable.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Overview...Most of this period will be dominated by a broad,
deep trough centered over the East-Central U.S. over the coming
week. Little movement of this trough is expected, therefore a
cold pattern can be expected. Several short wave troughs will
pivot around this trough, mainly during the Saturday-Sunday and
Monday-Tuesday timeframe. The exact tracks and development of
these features will largely determine the extent of any
precipitation that will occur. While it does look to be a
progressive pattern, the extent to which these shortwaves
interact with the long-wave trough remains somewhat uncertain.
Guidance has been fairly consistent with the overall pattern it
paints into next week. This pattern will feature several chances
for weaker storms, possibly with accumulating snow, however, no
significant winter storms appear on our horizon at this point.

Friday and Saturday...As noted in the previous discussion, this
will likely be the quietest portion of the long term forecast.
Most of the region will sit in the wake of the cold front that
will move across the area later today, thus cold, but dry
weather should prevail. Highs look to be roughly 5-10 degrees
below average. A very weak disturbance moving out of the Great
Lakes could lead to a few snow flurries to showers in the
Poconos, however confidence is not great enough to include these
in the grids at this time. The first of the main shortwave
troughs moves to our north Saturday night, thus the chance for
snow showers increases across the northern portion of the
forecast area. Some mixing with rain is possible across the
central portions of the area.

Sunday night-Monday... A surface low, driven by the aforementioned
shortwave trough moves up the Saint Lawrence River and high
pressure attempts to build toward our area out of the northwest.
A lot of spread on temperatures at this range as baroclinicity
looks strong over the East, with very cold air not far to the
north but much warmer not far south and our region likely caught
in between. Took a blend approach for temperatures, thus
yielding highs roughly 5 degrees below average.

Monday night-Wednesday... Confidence decreases further here.
Decent agreement on a clipper low moving through the lingering
trough and approaching Monday night or Tuesday, with some
discrepancies on its exact track. We look to have a decent
chance of precipitation, likely in the form of light snow to the
north, and possibly rain to the south. However, some form of
coastal redevelopment could also occur and introduce more
complications, such as the ECMWF tries to suggest. Plenty of
time to iron this out and as usual for this range keeping
details limited for now. Disagreement continues into Wednesday,
with the GFS suggesting another clipper-type low will move
across the Northeast, while the ECMWF holds off on this, keeping
us cold, but dry. The second half of next week does look pretty
cold at any rate, with highs staying well below average by
Thursday and lows in the teens and single digits across much of
the CWA.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of tonight...Deteriorating conditions to MVFR through the
remainder of the night. South winds 10-15 knots initially, with
higher gusts up to 30 knots possible, especially southwest of
KPHL and closer to daybreak. Winds should remain on the lighter
side tonight from 5-10 knots at KRDG and KABE. Southwesterly
LLWS is also present across the terminals tonight, generally
around 45-55 knots.

Thursday...IFR restrictions will continue through at least early
afternoon, with rain (heavy at times). Southwesterly LLWS will also
continue through the morning, being the strongest at KACY.
Conditions are expected to improve rapidly during the afternoon with
the passage of a cold front. VFR is possible late into the day.
Southwest winds 10 to 20 kts with higher gusts possibly up to 40
knots before the frontal passage. Timing of the frontal passage
looks to be from 14-18Z across the area from west to east. Winds
should take a more northwesterly direction after the front passes
through.

Outlook...
Friday...Mainly VFR with west to northwest winds around or below 10
kts. High confidence.

Saturday and Sunday...Generally, VFR conditions expected. Winds
generally below 15 knots. A cold front may bring rain and/or
snow showers, thus possibly lowering visibilities and bringing
restrictions, especially at KRDG and KABE. Moderate confidence.

Monday-Wednesday...Mainly VFR conditions expected. Winds
generally 5-10 knots. Will need to watch the potential for a
storm system late Tuesday into Wednesday as higher winds and
lower flight restrictions may ensue.

&&

.MARINE...
The window for gale force gusts on the Delaware Bay has closed
as the front has almost reached the upper Bay. Therefore,
replaced the gale warning on the bay with a SCA through 1 AM
tonight.

For today...there is about a 3-6 hour window where winds may
increase to gale force across the whole area. This looks to be
within and just in advance of a band of precipitation moving through
late this morning and early this afternoon. The band of
precipitation will likely have embedded convection. This, in
particular, is troublesome because of the very strong winds present
aloft. Though low-level thermodynamic profiles are not entirely
favorable for efficient mixing, the strength of the winds aloft
suggests potential exists for a short period of gales. Gusts may
reach 40-45 kts, particularly within and near any convection.

After the front passes by mid afternoon, winds will switch to
northwest and may gust to gale force briefly before diminishing
steadily thereafter. Advisory-level winds should continue through
the evening but will likely diminish overnight.

Seas will be quite elevated on the Atlantic today, rising to 9 to 15
feet by midday before subsiding slowly thereafter. They should
remain above 5 feet through tonight, so a small craft advisory will
be required once the gale warning expires or is canceled.

Outlook...
Friday...SCA conditions may be possible with winds approaching 20
knots and gusts above 25 knots. Seas around 4-6 feet.

Saturday and Sunday...Sub-SCA conditions expected. Winds should stay
below 15 knots and seas staying between 2-4 feet.

&&

.HYDROLOGY...
A flood watch remains through this afternoon from the Lehigh Valley
and northwest New Jersey southeastward to the I-95/295 corridors. A
cold front will move through the area during the day. A round of
rain, moderate to heavy at times, has developed in advance of the
front and is beginning to spread into the area early this morning.

Expected storm totals are generally from 1 to 1.5 inches, with
locally higher amounts possible. Normally, these totals would not be
forecast to produce much flooding. However, a number of factors
suggest an elevated threat exists...

1) Antecedent wet conditions, including from the rainfall this past
weekend.
2) Relatively cold soils, aided by the arctic air that spread across
the region the past couple of days.
3) The expectation of most of this rain occurring in a three-to-six
hour period. With higher rain rates expected during a portion of the
event, especially just in advance of the frontal passage, additional
runoff will be generated, which could lead to flooding of
particularly sensitive spots (e.g., urban areas and quickly-
responding creeks and streams).
4) Light to moderate rain occurring for a few hours before the
heaviest rainfall occurs, which may act to saturate soils
sufficiently for efficient runoff during the most intense rainfall.

An isolated instance of flash flooding is possible, especially if
the heaviest rainfall (and high rainfall rates) occurs along the
urban corridor or atop smaller stream/creek basins that respond
rapidly to runoff.

River flooding cannot be ruled out, especially on the Passaic,
Rockaway, North Branch Rancocas, and Millstone Rivers, if the axis
of heaviest rainfall intersects these basins.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 6 PM EST this evening for PAZ061-062-070-071-
     101>106.
NJ...Flood Watch until 6 PM EST this evening for NJZ001-007>010-
     012>020-026-027.
DE...Flood Watch until 6 PM EST this evening for DEZ001.
MD...Flood Watch until 6 PM EST this evening for MDZ008.
MARINE...Gale Warning until 4 PM EST this afternoon for ANZ450>455.
     Small Craft Advisory until 1 AM EST Friday for ANZ430-431.

&&

Synopsis...CMS
Near Term...CMS/Johnson
Short Term...CMS
Long Term...Davis
Aviation...Davis
Marine...CMS/Davis
Hydrology...
Hazardous weather outlook, Jan 24, 12:18 PM EST, 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1218 PM EST Thu Jan 24 2019

DEZ002>004-MDZ012-015-019-020-NJZ021>025-PAZ054-055-060-251730-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Atlantic-Carbon-Monroe-Berks-
1218 PM EST Thu Jan 24 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, southern New Jersey, east central
Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Rain, moderate to heavy at times, will continue today. The rain
could be heavy enough to result in urban, small stream, and poor-
drainage flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ061-062-070-071-
101>106-251730-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Coastal Ocean-Southeastern Burlington-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
1218 PM EST Thu Jan 24 2019

...FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-251730-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1218 PM EST Thu Jan 24 2019

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-251730-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1218 PM EST Thu Jan 24 2019

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jan 24, 11:44 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 AM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     FLOOD            1 WNW LAKE COMO         40.18N 74.04W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
            18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
            LANES CLOSED.

&&

JEO
Special weather statement, Jan 24, 12:00 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1200 PM EST THU JAN 24 2019

NJZ020-026-241730-
Coastal Ocean-Ocean-
1200 PM EST THU JAN 24 2019

...A SHOWER WILL AFFECT CENTRAL OCEAN COUNTY...

At 1200 PM EST, a shower was located over Barnegat, or 14 miles south
of Toms River, moving northeast at 55 mph.

Winds up to 50 mph are possible with this shower.

Locations impacted include...
Toms River, Barnegat, Beachwood, Point Pleasant Beach, Seaside
Heights, Surf City, Mantoloking, Bamber Lake, Dover Beaches North,
Brookville, Holiday City South, Dover Beaches South, Beach Haven
West, Point Pleasant, South Toms River, Island Heights, Bay Head,
Silver Ridge, Ocean Acres and Gilford Park.

LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
      3981 7417 3977 7410 3979 7414 3980 7417
      3975 7420 3974 7417 3976 7410 3975 7410
      3964 7418 3965 7420 3967 7422 3962 7420
      3983 7442 4010 7404
TIME...MOT...LOC 1700Z 220DEG 49KT 3975 7422

SFJ
Special weather statement, Jan 24, 12:11 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1211 PM EST THU JAN 24 2019

NJZ009-PAZ103-105-106-241745-
Hunterdon-Lower Bucks-Upper Bucks-Western Montgomery-
1211 PM EST THU JAN 24 2019

...A SHOWER WILL AFFECT SOUTH CENTRAL HUNTERDON...NORTH CENTRAL
MONTGOMERY AND CENTRAL BUCKS COUNTIES...

At 1211 PM EST, a shower was located over Perkasie, or 15 miles
southeast of Allentown, moving east at 25 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Quakertown, Perkasie, Doylestown, Byram, Souderton, Bedminster,
Chalfont, Tinicum, New Hope, Dublin, Ivyland, Stockton, Fricks,
Lumberville, Richboro, Ottsville, Sergeantsville, Pipersville,
Gardenville and Telford.

LAT...LON 4018 7501 4026 7523 4027 7524 4027 7525
      4034 7544 4051 7536 4044 7489
TIME...MOT...LOC 1711Z 288DEG 23KT 4041 7531

SFJ
Local storm report, Jan 24, 12:27 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     FLOOD            WILDWOOD                38.98N 74.82W
01/24/2019                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
            RIGHT LANE CLOSED.

&&

JEO
Local storm report, Jan 24, 1:02 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 PM EST THU JAN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 PM     FLOOD            1 ENE OAKHURST          40.27N 74.00W
01/24/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 71 NORTHBOUND APPROACHING
            PARK AVE. ALL LANES CLOSED.

&&

JEO
Special weather statement, Jan 24, 1:13 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
113 PM EST THU JAN 24 2019

NJZ008>010-012-013-015>019-022-027-PAZ071-104-106-241845-
Salem-Camden-Atlantic-Southeastern
Burlington-Mercer-Morris-Hunterdon-Northwestern Burlington-Western
Monmouth-Somerset-Middlesex-Gloucester-Lower Bucks-Eastern
Montgomery-Philadelphia-
113 PM EST THU JAN 24 2019

...A LINE OF SHOWERS WILL AFFECT CAMDEN...MERCER...SOMERSET...WEST
CENTRAL ATLANTIC...NORTHEASTERN SALEM...SOUTHEASTERN MORRIS...
SOUTHEASTERN HUNTERDON...GLOUCESTER...NORTHWESTERN BURLINGTON...
MIDDLESEX...SOUTHWESTERN MONMOUTH...EAST CENTRAL MONTGOMERY...
SOUTHEASTERN BUCKS AND PHILADELPHIA COUNTIES...

At 112 PM EST, radar indicated showers were located along a line
extending from near Mendham to near Swedesboro. Movement was east at
25 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Philadelphia, Trenton, Camden, Vineland, New Brunswick, Perth Amboy,
Morristown, Somerville, Gloucester City, Somerset, Edison, Cherry
Hill, Old Bridge, Bensalem, East Brunswick, Evesham, Bridgewater,
South Brunswick, Sayreville and Mount Laurel.

LAT...LON 3949 7494 3956 7505 3954 7508 3964 7539
      3985 7526 3987 7521 3987 7524 4088 7459
      4087 7433 4082 7434 4079 7437 4076 7438
      4075 7436 4067 7446 4066 7445 4065 7440
      4060 7446 4060 7422
TIME...MOT...LOC 1812Z 282DEG 22KT 4081 7457 3970 7529

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 10:43 AM ESTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jan 24, 11:00 AM ESTSpecial Weather StatementPHIOcean30 min
Jan 24, 11:45 AM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean4 hr
Jan 24, 11:53 AM ESTAreal Flood AdvisoryPHIGloucester, Hunterdon, Mercer, Middlesex, Morris, Salem and 1 more4 hr
Jan 24, 12:00 PM ESTSpecial Weather StatementPHIOcean30 min
Jan 24, 12:15 PM ESTSmall Craft AdvisoryPHI3 hr
Jan 24, 1:43 PM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Middlesex, Monmouth32 min
Jan 24, 2:03 PM ESTAreal Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jan 24, 2:14 PM ESTSpecial Weather StatementPHIAtlantic, Cape May, Monmouth, Ocean46 min
Jan 24, 2:49 PM ESTAreal Flood WarningPHIHunterdon4 hr
Jan 24, 5:35 PM ESTAreal Flood WarningPHISussex, Warren48 hr
Jan 24, 6:27 PM ESTAreal Flood WarningPHISussex, Warren20 hr
Jan 24, 6:42 PM ESTSmall Craft AdvisoryPHI36 hr
Jan 24, 12:11 PM ESTSpecial Weather StatementPHIBucks34 min
Jan 24, 12:43 PM ESTAreal Flood WarningPHIMontgomery7 hr
Jan 24, 2:29 PM ESTRiver Flood WarningPHIChester5 hr
Jan 24, 2:35 PM ESTAreal Flood WarningPHIChester, Delaware4 hr
Jan 24, 3:31 PM ESTRiver Flood WarningPHIMontgomery6 hr
Jan 24, 4:54 PM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia12 hr
Jan 24, 2:29 PM ESTSpecial Weather StatementPHISussex31 min

Nearby

Special Weather Statements in New Jersey, 2019Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.